# SDR 20000406SH051

- Difficulty date: November 11, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649001007
- Part serial: 266
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION FAILED.  REMOVED AND REPLACED.  (X)
